# SDR REXA2016122302527

- Difficulty date: December 23, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR SILL AROUND NUTPLATE HOLE JUST AFT OF BS 1000.  REMOVED AND REPLACED THE AFT CARGO DOOR SILL IAW SRM 51-42-06-001-001-A01, AND 51-42-13-001-001-A01.
